# SDR 2003F00629

- Difficulty date: August 11, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING LIGHT CAME ON AT FL120, CREW FOLLOWED CHECKLIST PROCEDURES AND RETURNED TO STATION.  SUSPECT DOOR CLOSING PROCEDURES OR DOOR IS HARD TO CLOSE.  NO DEFECT WAS FOUND.  MAINTENANCE DISPATCHED FROM MAIN BASE TO INSPECT AND EVALUATE.  VISUALLY INSPECTED CARGO DOOR RODS AND CLICK CLACKS, DOOR OPS CHECKED REPEATED TIMES, NO DEFECTS NOTED AT THIS TIME.  NO FURTHER DISCREPANCIES HAVE BEEN RECORDED ON THIS AIRCRAFT SINCE THIS DISCREPANCY.  (M)
